Doubly nonlinear evolution equations associated with elliptic-parabolic free boundary problems

Pages: 920 - 929, Issue Special, August 2005

 Abstract        Full Text (235.1K)              

Noriaki Yamazaki - Department of Mathematical Science, Common Subject Division, Muroran Institute of Technology, 27-1 Mizumoto-chō, Muroran, Japan (email)

Abstract: We study an abstract doubly nonlinear evolution equation associated with elliptic-parabolic free boundary problems. In this paper we show the existence and uniqueness of solution for the doubly nonlinear evolution equation. Moreover we apply our abstract results to an elliptic-parabolic free boundary problem.

Keywords:  Nonlinear evolution equation, elliptic-parabolic equation, free boundary problem.
Mathematics Subject Classification:  Primary: 35K90, 35R70; Secondary: 35R35.

Received: September 2004;      Revised: March 2005;      Published: September 2005.